# SDR SIMA20220428001

- Difficulty date: April 28, 2022
- Submitted: May 1, 2022
- Operation: Air carrier
- Aircraft: N670AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145790
- Aircraft time: 43,027 hours, 38,016 cycles
- System (JASC): 3600 · Pneumatic System
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SUPPLEMENTAL C/A FOR MECH. NO1 BLEED OVERHEAT /DIVR MCI . BLEED 1 OVERTEMP POSTED WHEN SWITCHING FROM APU BLEED TO ENGINE BLEEDS ABOUT 17,000 FT ALSO HAD A BURNING SMELL CLOSED ENG 1 BLEED PER QRH AND MESSAGE AND SMELL WENT AWAY.-C/A- RAR LH ACM. C/W ETN-EM-72-034. NO DISCREPANCIES NOTED.C/W N670 PRELIMINARY TRIAD WORK SCOPE 4-28-22. FOUND LH ACM SEIZED. NO CRACKED / DAMAGED / MISSING BLADES OR ROTOR CONTACT NOTED. SEE LGPG 4865479/2 FOR LH ACM RAR
